MathSciNet Relay Station
MathSciNet bibliographic data
MR1274133 53C23 (53C20)
Otsu, Yukio; Shioya, Takashi The Riemannian structure of Alexandrov spaces. J. Differential Geom. 39 (1994), no. 3, 629–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement